MathSciNet Relay Station
MathSciNet bibliographic data
MR1620632 (2000a:35013) 35B25 (35J65)
Li, Yan Yan On a singularly perturbed equation with Neumann boundary condition. Comm. Partial Differential Equations 23 (1998), no. 3-4, 487–545.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement